MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER
Model Number 998004
Medical Device Problem Codes Fracture (1260); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that pressure could not be applied.Pressure was given to the device for the dilation of urethra, but no pressure was applied.Per additional information via email from ibc on 09apr2023, the base of the meter part was cracked and detached from the main body.
 
Additional Manufacturer Narrative
The reported event was confirmed as supplier manufacturing related.The potential root cause could be the uv bond of the glue plug of the complaint device may not have been fully cured therefore atrion has confirmed this complaint.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not required as a review of the label could not have prevented the reported event.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description

Brand Name
BARD® X-FORCE® BALLOON DILATION CATHETER
Common Device Name
DILATION CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16822488
Report Number1018233-2023-02906
Device Sequence Number12477274
Product Code EZN
UDI-Device Identifier10801741052795
UDI-Public(01)10801741052795
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050875
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2024
Device Model Number998004
Device Catalogue Number998004
Device Lot NumberBMGUFM16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2023
Supplement Date Received by Manufacturer07/20/2023
Initial Report FDA Received Date04/27/2023
Supplement Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown